# SDR AALA951379

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- Engine: Ge CF680C2A5
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 1337M13G03
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ORD - FLT NR 915 - AFTER TAKEOFF ORD, DURING CLIMB-OUT, NR 2 ENGINE FIRE LIGHT ILLUMINATED WITH WARNING ON ECAM.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED NR 2 ENGINE HIGH PRESSURE COOLING TUBE AT 3 O'CLOCK POSITION.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN TO HIGH POWER WITH NO DEFECTS FOUND. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
